The maximal controlled invariant set of switched linear systems

A.A. Julius, A.J. van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    19 Citations (Scopus)
    37 Downloads (Pure)

    Abstract

    We study the construction of the maximal controlled invariant set of switched linear systems. We consider two cases, based on whether fast switches are allowed or not. For both cases, iterative algorithms are given to construct such sets.
    Original languageEnglish
    Title of host publicationProceedings of the 41st IEEE Conference on Decision and Control (CDC)
    Place of PublicationLas Vegas, NA, U.S.A.
    PublisherIEEE
    Pages3174-3179
    Number of pages6
    ISBN (Print)0-7803-7516-5
    Publication statusPublished - 2002
    Event41st IEEE Conference on Decision and Control, CDC 2002 - Las Vegas, United States
    Duration: 10 Dec 200213 Dec 2002
    Conference number: 41

    Conference

    Conference41st IEEE Conference on Decision and Control, CDC 2002
    Abbreviated titleCDC
    CountryUnited States
    CityLas Vegas
    Period10/12/0213/12/02

    Fingerprint Dive into the research topics of 'The maximal controlled invariant set of switched linear systems'. Together they form a unique fingerprint.

    Cite this